# SDR SWAA2016112809998

- Difficulty date: October 11, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146A8200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FRAME FLANGE STRAP CORRODED AT BS 794, RBL 29.  R&R STRAP PER SRM AND DWG.
